Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 182975, 16 pages
http://dx.doi.org/10.1155/2012/182975
Research Article

A New Approach for Analyzing the Reliability of the Repair Facility in a Series System with Vacations

School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China

Received 15 April 2012; Accepted 7 May 2012

Academic Editor: Francis T. K. Au

Copyright © 2012 Renbin Liu and Yong Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. Cao and Y. H. Wu, “Reliability analysis of a multistate system with a replaceable repair facility,” Acta Mathematicae Applicatae Sinica, vol. 4, no. 2, pp. 113–121, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. K. Cheng, “Reliability analysis of a system in a randomly changing environment,” Acta Mathematicae Applicatae Sinica, vol. 2, no. 3, pp. 219–228, 1985. View at Google Scholar
  3. J. H. Cao, “Availability and failure frequency of a Gnedenko system,” Annals of Operations Research, vol. 24, no. 1–4, pp. 55–68, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. Lam, “A note on the optimal replacement problem,” Advances in Applied Probability, vol. 20, no. 2, pp. 479–482, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Jia and S. Wu, “A replacement policy for a repairable system with its repairman having multiple vacations,” Computers and Industrial Engineering, vol. 57, no. 1, pp. 156–160, 2009. View at Google Scholar
  6. J. Jia and S. Wu, “Optimizing replacement policy for a cold-standby system with waiting repair times,” Applied Mathematics and Computation, vol. 214, no. 1, pp. 133–141, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Wu and D. Clements-Croome, “Optimal maintenance policies under different operational schedules,” IEEE Transaction on Reliability, vol. 54, no. 2, pp. 338–346, 2005. View at Google Scholar
  8. Y. L. Zhang and G. J. Wang, “A deteriorating cold standby repairable system with priority in use,” European Journal of Operational Reserch, vol. 183, no. 1, pp. 278–295, 2007. View at Google Scholar
  9. L. Yuan and J. Xu, “A deteriorating system with its repairman having multiple vacations,” Applied Mathematics and Computation, vol. 217, no. 10, pp. 4980–4989, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. F. Rahmoune and D. Aissani, “Strong stability of queues with multiple vacation of the server,” Stochastic Analysis and Applications, vol. 26, no. 3, pp. 665–678, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. D. R. Cox, “The analysis of non-Markovian stochastic processes by the inclusion of supplementary variables,” Proceedings of the Cambridge Philosophical Society, vol. 51, pp. 433–441, 1955. View at Google Scholar · View at Zentralblatt MATH
  12. W. Li, A. Alfa, and Y. Zhao, “Stochastic analysis of a repairable system with three units and two repair facilities,” Microelectronics and Reliability, vol. 38, no. 4, pp. 585–595, 1998. View at Google Scholar
  13. R. B. Liu, Y. H. Tang, and C. Y. Luo, “A new kind of n-unit series repairable system and its reliability analysis,” Mathematica Applicata, vol. 20, no. 1, pp. 164–170, 2007 (Chinese). View at Google Scholar
  14. R. B. Liu, Y. H. Tang, and B. S. Cao, “A new model for the N-unit series repairable system and its reliability analysis,” Chinese Journal of Engineering Mathematics, vol. 25, no. 3, pp. 421–428, 2008 (Chinese). View at Google Scholar
  15. L. Guo, H. Xu, C. Gao, and G. Zhu, “Stability analysis of a new kind n-unit series repairable system,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 35, no. 1, pp. 202–217, 2011. View at Publisher · View at Google Scholar
  16. N. Tian and Z. G. Zhang, Vacation Queueing Models-Theory and Applications, Springer, New York, NY, USA, 2006.
  17. J. L. Schiff, The Laplace Transform: Theory and Applications, Springer, New York, NY, USA, 1999.
  18. R. E. Barlow and F. Proschan, Mathematical Theory of Reliability, John Wiley & Sons, New York, NY, USA, 1965.
  19. J. H. Cao and K. Cheng, Introduction to Reliability Mathematics, Higher Education Press, Beijing, China, 1986.